# SDR CALA9900026

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114023
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CUTOUT FOR MAIN CABIN DOOR HOLD OPEN HOOK FUSELAGE SKIN PULLED AWAY, 2 X 1 X .125.  INSTALLED DOUBLERS PER SRM 53-04.
